Advances in Theoretical and Mathematical Physics

Volume 21 (2017)

Number 8

Linear stability of the non-extreme Kerr black hole

Pages: 1991 – 2085

DOI: http://dx.doi.org/10.4310/ATMP.2017.v21.n8.a4

Authors

Felix Finster (Fakultät für Mathematik, Universität Regensburg, Germany)

Joel Smoller (Department of Mathematics, University of Michigan, Ann Arbor, Mi., U.S.A.)

Abstract

It is proven that for smooth initial data with compact support outside the event horizon, the solution of every azimuthal mode of the Teukolsky equation for general spin decays pointwise in time.

Full Text (PDF format)

F.F. is supported in part by the Deutsche Forschungsgemeinschaft.

J.S. is supported in part by the National Science Foundation, Grant No. DMS-1105189.

Published 29 March 2018